# SDR CA000306026

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10011
- Condition: Failed
- Location: Te Flap
- Component: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN EXTENDING THE FLAPS,THE LEFT OUTBOARD FLAP TWISTED.  INBOARD END OF THE FLAP STOPPED, OUTBOARD END CONTINUED TO EXTEND.  FOUND THE INBOARD ACTUATOR HAD FAILED.
